# SDR CA990224019

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 075100331
- Condition: Broken
- Location: Engine
- Part time: 2,421 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER REMOVING THE ENGINE COWLING, THE ENGINE SUPPORT WAS FOUND BROKEN.
